| Model Number |
TFAT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported following the intraocular lens implantation the patient had experienced blurry vision and the lens was explanted in a secondary procedure.The clinical reason for the explant was mechanical complication of the lens.The lens was replaced with another lens in a secondary procedure.Additional information has been requested and received stating that the residual refraction had caused the blurry vision.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.Information was provided that the toric 15.0 diopter lens was exchanged for a non toric 14.5 diopter lens.The exchange of a toric for a non toric may indicate the replacement was a better choice for the patient's visual needs.The manufacturer internal reference number is: (b)(4).